# SDR DXTA200702605

- Difficulty date: November 11, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600373
- Aircraft time: 10,245 hours, 8,174 cycles
- Engine: Pwa JT15D5
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR LIGHT ILLUMINATED IN FLIGHT.   REMOVED CABIN DOOR SWITCH P/N P18M30 S/N 1020. INSTALLED NEW PART P/N P18M30 S/N 4317. OPERATIONAL AND LEAK CHECK GOOD. WORK DONE IAW CESSNA MAINTENANCE MANUAL 560 36-11-02.
